Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 402540, 4 pages
http://dx.doi.org/10.1155/2014/402540
Research Article

On the Sum of Reciprocal Generalized Fibonacci Numbers

School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China

Received 19 August 2014; Accepted 26 November 2014; Published 10 December 2014

Academic Editor: Antonio M. Peralta

Copyright © 2014 Pingzhi Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider infinite sums derived from the reciprocals of the generalized Fibonacci numbers. We obtain some new and interesting identities for the generalized Fibonacci numbers.